Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Acne vulgaris, dryness on the skin after using benzoyl peroxide. Which moisturizer can be used?

am using benzoyl peroxide and doxycycline for my acne vulagris..and its workin....but i need a moisturizer for my skin since it becomes dry...after using benzoyl peroxide....and how long should i use these medication to permantaly get rid of these acne...my problem..is oily and what food should i stop eatin..becouse some times when i eat eggs,fatmeat and stork..i devlop pimple and some fats..and what cosmetics should i use to have an acne free skin
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Jul 2012
Hello there wong... to set some myths straight at the outset, food is Not Directly linked to acne eruptions. Also your history of acne as it stands is insufficient to arrive at a detailed plan..to begin with, how old are you? Cosmetics used should ideally be 'water-based' & not 'heavily layered on the skin'. Market now has newer bases for benzyl peroxide that cause less irritation ...check with your local dermatologist; alternatively use a cleansing agent that leaves behind a moisturizing 'film' to help you better. Regds & get well soon..cheers Dr Praveen Rodrigues MD Dermatologist, Bangalore, India
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor